Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 293, NWS San Francisco Bay Area, CA

July 24, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 24, 2011, 2:39 AM PDT. It took effect at Jul 24, 2011, 2:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2011, 2:39 AM PDT (09:39 UTC)
In effect from
Jul 24, 2011, 2:00 PM PDT
Expired
Jul 24, 2011, 9:00 PM PDT
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WHUS76 KMTR 240939
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
239 AM PDT SUN JUL 24 2011

...GUSTY SOUTHWEST WINDS EXPECTED IN SAN FRANCISCO BAY THIS AFTERNOON...

PZZ530-241745-
/O.NEW.KMTR.SC.Y.0293.110724T2100Z-110725T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
239 AM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
837 
WHUS76 KMTR 241544
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
844 AM PDT SUN JUL 24 2011

...GUSTY SOUTHWEST WINDS EXPECTED IN SAN FRANCISCO BAY THIS
AFTERNOON...

PZZ530-242345-
/O.CON.KMTR.SC.Y.0293.110724T2100Z-110725T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
844 AM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
  AFTERNOON. WINDS WILL SUBSIDE AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
237 
WHUS76 KMTR 242140
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
240 PM PDT SUN JUL 24 2011

...GUSTY SOUTHWEST WINDS EXPECTED IN SAN FRANCISCO BAY THIS
AFTERNOON...

PZZ570-250545-
/O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
240 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY
  AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-250545-
/O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
240 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT MONDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-250545-
/O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
240 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-250545-
/O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
240 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY
  AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-250545-
/O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
240 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY
  AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-250545-
/O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
240 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY
  AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-250545-
/O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T0400Z/
MONTEREY BAY-
240 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY.

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT MONDAY
  AFTERNOON BEFORE SUBSIDING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-250400-
/O.EXT.KMTR.SC.Y.0293.000000T0000Z-110725T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
240 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON. WINDS WILL SUBSIDE AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
774 
WHUS76 KMTR 250258
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
758 PM PDT SUN JUL 24 2011

...GUSTY SOUTHWEST WINDS EXPECTED IN SAN FRANCISCO BAY THIS
AFTERNOON...

PZZ530-250400-
/O.CON.KMTR.SC.Y.0293.000000T0000Z-110725T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
758 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON. WINDS WILL SUBSIDE AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-251100-
/O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
758 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
3 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM
PDT TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY 
  AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-251100-
/O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
758 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
3 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM
PDT TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT MONDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-251100-
/O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
758 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
3 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM
PDT TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-251100-
/O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
758 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
3 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM
PDT TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY 
  AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-251100-
/O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
758 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
MONDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY 
  AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-251100-
/O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
758 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
3 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM
PDT TUESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY 
  AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-251100-
/O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T0400Z/
MONTEREY BAY-
758 PM PDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
MONDAY. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT MONDAY 
  AFTERNOON BEFORE SUBSIDING MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 9:55 PM PDT, 4 hours 44 minutes earlier.

Area forecast discussion, Jul 23, 9:55 PM PDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
955 PM PDT SAT JUL 23 2011

DISCUSSION...AS OF 9:00 PM SATURDAY...CLOUDS HAVE STARTED TO
SPREAD INLAND FROM THE COAST THIS EVENING AND BASED ON THE
SATELLITE FOG PRODUCT...THEY APPEAR TO BE ADVANCING FAIRLY FAST TO
THE EAST. W-E GRADIENT IS MODERATE AT 3 MB WHILE THE N-S PIECE IS
JUST 0.5 MB. AT THE SAME TIME THE MARINE LAYER IS STILL CLOSE TO
2000 MB. WITH LITTLE CHANGE FORECAST FOR THE SURFACE GRADIENTS THE NEXT
24 HOURS...EXPECT WIDESPREAD CLOUDS OVERNIGHT TONIGHT INTO THE
MORNING HOURS. COASTAL SPOTS IN MANY CASES WILL STRUGGLE TO CLEAR
AND COULD LOCALLY STAY CLOUDY THROUGH THE ENTIRE DAY. AFTER LOWS
IN THE UPPER 40S TO MID 50S TONIGHT (EXCEPT ABOVE 2000 FEET WHERE
SOME LOCATIONS WILL STAY IN THE 60S) HIGHS WILL END UP BEING
GENERALLY IN THE 60S AT THE COAST WITH 70S AND 80S INLAND. LOOK
FOR EVEN COOLER WEATHER INLAND FOR MONDAY AS THE MARINE LAYER
INCREASES DUE TO AN APPROACHING TROF. AT THIS TIME THE ENTIRE
FIRST HALF OF NEXT WEEK LOOKS COOLER THAN NORMAL WITH WIDESPREAD
CLOUDS EACH NIGHT.

WE ARE STILL EXPECTING A RETURN TO WARMER WEATHER BY THE END OF
NEXT WEEK AS A RIDGE OF HIGH PRESSURE TO THE EAST ATTEMPTS TO
EXPAND ACROSS CALIFORNIA. LATEST MODEL GUIDANCE IN HAS BACKED OFF
A BIT COMPARED TO YESTERDAY SO THE ODDS OF A HEATWAVE HITTING US
NOW LOOKS A BIT LESS LIKELY. WITH THAT SAID...WE SHOULD WARM BACK
AT LEAST TO NORMAL VALUES FOR MOST SPOTS.

&&

AVIATION...AS OF 9:55 PM PDT SATURDAY...WIDESPREAD STRATUS OVER THE
OCEAN WILL GRADUALLY MOVE INLAND TONIGHT PER A MARINE LAYER THAT IS
ROUGHLY 2 THOUSAND FEET DEEP AND ONSHORE WINDS.

VICINITY OF KSFO....VFR CONDITIONS FORECAST FOR A FEW MORE HOURS.
MVFR CIGS ARE POSSIBLE BY 10Z...CONTINUING THROUGH ABOUT 17-18Z
SUNDAY. WEST TO NORTHWEST WINDS GUSTING TO 23KT TIL ABOUT 03Z.

KSFO BRIDGE APPROACH...LOW CIGS WILL DEVELOP EARLIER OVERNIGHT.

MONTEREY BAY AREA TERMINALS...IFR CIGS TONIGHT.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
 .TNGT...SMALL CRAFT ADVISORY...SF BAY UNTIL 11 PM.
&&

PUBLIC FORECAST: BELL
AVIATION/MARINE: CANEPA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:40 PM PDTSmall Craft AdvisoryMTR4 days

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.